RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 58–76 (Mi mz11039)  

This article is cited in 3 scientific papers (total in 3 papers)

Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model

S. D. Glyzina, A. Yu. Kolesova, N. Kh. Rozovb

a P.G. Demidov Yaroslavl State University
b Lomonosov Moscow State University

Abstract: The three-dimensional nonlinear system of ordinary differential equations modeling the functioning of the simplest oscillatory genetic network, the so-called repressilator, is considered. The existence, asymptotics, and stability of the relaxation periodic motion in this system are studied.

Keywords: repressilator, genetic oscillator, relaxation cycle, stability, asymptotics.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04066а


DOI: https://doi.org/10.4213/mzm11039

Full text: PDF file (594 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 71–86

Bibliographic databases:

UDC: 517.926
Received: 07.12.2015
Revised: 05.03.2016

Citation: S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model”, Mat. Zametki, 101:1 (2017), 58–76; Math. Notes, 101:1 (2017), 71–86

Citation in format AMSBIB
\Bibitem{GlyKolRoz17}
\by S.~D.~Glyzin, A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 58--76
\mathnet{http://mi.mathnet.ru/mz11039}
\crossref{https://doi.org/10.4213/mzm11039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598751}
\elib{http://elibrary.ru/item.asp?id=28172125}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 71--86
\crossref{https://doi.org/10.1134/S0001434617010072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015620951}


Linking options:
  • http://mi.mathnet.ru/eng/mz11039
  • https://doi.org/10.4213/mzm11039
  • http://mi.mathnet.ru/eng/mz/v101/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, N. E. Kirillova, “O tsiklakh v modelyakh funktsionirovaniya koltsevykh gennykh setei”, Sib. zhurn. chist. i prikl. matem., 18:1 (2018), 54–63  mathnet  crossref
    2. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Quasi-stable structures in circular gene networks”, Comput. Math. Math. Phys., 58:5 (2018), 659–679  mathnet  crossref  crossref  isi  elib
    3. Glyzin S.D., Kolesov A.Yu., Rozov N.Kh., International Conference on Computer Simulation in Physics and Beyond, Journal of Physics Conference Series, 1163, ed. Shchur L., IOP Publishing Ltd, 2019  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:284
    References:33
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020